# SDR DHL9672119C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1518359
- Condition: Corrosion
- Location: Bs 360-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORRODED  FLOOR SUPPORT BEAM, BS 360 TO 400 LBL 24.  FABRICATED AND INSTALLED CABIN FLOOR SUPPORT PER SRM 51-10-1, REPAIR 20 LONG.
